# SDR SWAA2021021548358

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 62,696 hours, 37,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL FORWARD LOWER VAPOR BARRIER CRACKED. / FACT AS A RESULT OF POST REPAIR INSPECTION
